| Catalog Number |
121711048 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revised thr for poly liner dislocation.When patient was opened obvious black liquid metallosis.Ceramic head and liner removed with obvious damage and unnatural wear.Cup and stem checked for stability.Solid fixation on cup and stem.Liner changed to lipped option and +12 head implanted.Original hole eliminator was removed for liner trials to engage.New hole eliminator implanted.Good rom and stability.Pt closed.Original operation was done 5 years ago with same surgeon at this hospital.
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: there was no surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revised thr for poly liner dislocation.When patient was opened obvious black liquid metallosis.Ceramic head and liner removed with obvious damage and unnatural wear.Cup and stem checked for stability.Solid fixation on cup and stem.Liner changed to lipped option and +12 head implanted.Original hole eliminator was removed for liner trials to engage.New hole eliminator implanted.Good rom and stability.Pt closed.Original operation was done 5 years ago with same surgeon at this hospital the product was not returned to depuy synthes, however photos were provided for review.Photos provided were reviewed, however the pinnacle 100 ha acet cup 48mm was not shown on photo evidence.Even though the pinnacle 100 ha acet cup 48mm was not shown on photo evidence, based on the conditions observed on the altrx neut 32idx48od and delta cer head 12/14 32mm +5, it is reasonable to confirm the reported allegation, as conditions observed on these devices are indicative of a dissociation between the pinnacle 100 ha acet cup 48mm and the altrx neut 32idx48od.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the pinnacle 100 ha acet cup 48mm would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.